# SDR UALA2012012000427

- Difficulty date: January 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 68,427 hours, 20,512 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESS DOES NOT ILLUMINATE, BULB CHECKS GOOD.  MEL PROCEDURE COMPIED WITH, EICAS MESSAGE CHK'D OKAY.  RESET SYS RAN PUMPS WITH FUEL DOOR OPENED, OPS OK.  CLOSED DOOR PUMPS OFF.
